Optimal prepayment and default rules for mortgage-backed securities
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Decisions in Economics and Finance.
Volume (Year): 33 (2010)
Issue (Month): 1 (May)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10203/index.htm
Find related papers by JEL classification:
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
- C63 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Computational Techniques
- D81 - Microeconomics - - Information, Knowledge, and Uncertainty - - - Criteria for Decision-Making under Risk and Uncertainty
- G21 - Financial Economics - - Financial Institutions and Services - - - Banks; Other Depository Institutions; Micro Finance Institutions; Mortgages
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chris Downing & Richard Stanton & Nancy Wallace, 2005. "An Empirical Test of a Two-Factor Mortgage Valuation Model: How Much Do House Prices Matter?," Real Estate Economics, American Real Estate and Urban Economics Association, vol. 33(4), pages 681-710, December.
- Costabile, Massimo & Gaudenzi, Marcellino & Massabò, Ivar & Zanette, Antonino, 2009. "Evaluating fair premiums of equity-linked policies with surrender option in a bivariate model," Insurance: Mathematics and Economics, Elsevier, vol. 45(2), pages 286-295, October.
- Nelson, Daniel B & Ramaswamy, Krishna, 1990. "Simple Binomial Processes as Diffusion Approximations in Financial Models," Review of Financial Studies, Society for Financial Studies, vol. 3(3), pages 393-430.
- Alqatawni, Tahsen, 2013. "Unethical dilemmas in derivatives practice," MPRA Paper 47407, University Library of Munich, Germany, revised 10 Jun 2013.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.